Closed ideals in C-infinity with the Duhamel product as multiplication


Karaev M.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.300, no.2, pp.297-302, 2004 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 300 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/j.jmaa.2004.05.037
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.297-302

Abstract

Let (C-infinity,circle *) denote the algebra of infinitely differentiable functions in [0,1] with Duhamel product